MEDTRONIC, INC. UNIPOLAR, EPICARDIAL, OVAL PATCH LEAD, DF1; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Back to Search Results |
| Model Number |
6721S-50 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: ddbb1d1, icd, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) high voltage epicardial lead patches has high impedance.The lead patches will be revised at future date that has not been set.The lead patches remain in use.No patient complications have been reported as a result of this event.